advertisement
Question
Posted by: lady pty | 2012-07-27

please help

Good day. I am 53 had a hysterectomy 26 years ago never use anything. Now I get hot flashes night sweat moods dry virginal and all that
went to my Gp she says she cannot give me anything for it she gave me VENLOR that I find out u use for depression I am not a depressed person at all. I lost a lot of weight as I had a back opp but picking up a lot over my belly button in a very short time PLEASE ADVISE AND HELP
THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you consult your gynaecologist for an examination and blood tests. If there are no contra-indications, like migraine and blood clots in the legs, he/she can prescribe effective hormone replacement therapy. HRT's can have a very good outcome.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement